Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

An urticarial vasculitis case induced by glatiramer acetate.

Urticarial vasculitis (UV) is a disease characterized clinically by urticarial skin lesions and histologically by leukocytoclastic vasculitis caused by immunocomplex accumulation in post-capillary venules. Cases induced by various drugs such as cimetidine, diltiazem, potassium iodide, fluoxetine, and non-steroid inflammatory drugs have been reported in the literature. A 48-year-old female who developed pruritus and rash on her body 3 months after starting glatiramer acetate (GA) treatment for multiple sclerosis was diagnosed with UV after clinical and histopathological examination. This report presents the first case in the literature of UV induced by GA.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app